# SDR SWIA200819381

- Difficulty date: March 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 4,001 hours, 2,283 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3945 - RECEIVED A "GEAR DISAGREE" WARNING MESSAGE.  REPLACED VALVE SELECTOR ASSEMBLY WITH SERVICEABLE VALVE SELECTOR ASSEMBLY.  OPS AND LEAK CHECK GOOD, PN 53340-7 SN OFF NGL/1394/04.
